# SDR QXEA2014012100033

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31 RT HAS CORROSION ON AND AROUND 2 RIVETS AT STA X256.  REMOVED CORROSION AT STR 31RT ST X256 WITH SCOTCH BRITE PAD IAW SRM 51-21-00, STRUCTURAL ID -02 PG.2, STEP 4.A 2. NO MATERIAL LOSS.  RESTORED FINISH IAW SRM 51-20-00, STRUCTURAL ID -01.
